# SDR AALA201805019034

- Difficulty date: April 26, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 51,471 hours, 29,456 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Condition: Loose
- Location: Nlg Uplock Rollr
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  THE NOSE GEAR DOOR WOULD NOT RETRACT.  NO EMERGENCY DECLARED AND FLIGHT LANDED WITHOUT INCIDENT.   MAINTENANCE ACCOMPLISHED TSM 32-31-00-810-859A, FOUND THE NOSE LANDING GEAR UPLOCK ROLLER BRACKET LOOSE. ADJUSTED THE ROLLER BRACKET IAW AMM 32-21-16-400-002-A, AND ACCOMPLISHED GEAR SWING IAW AMM 32-31-501-720-003A.  MAINTENANCE ALSO ACCOMPLISHED AMM 05-59-32-869-002-A,  AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED
